The remainder in tauberian theorems II

Sonja Lyttkens

TBD mathscidoc:1701.332120

Arkiv for Matematik, 3, (4), 315-349, 1957.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 189 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{sonja1957the,
  title={The remainder in tauberian theorems II},
  author={Sonja Lyttkens},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421294368929},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={4},
  pages={315-349},
  year={1957},
}
Sonja Lyttkens. The remainder in tauberian theorems II. 1957. Vol. 3. In Arkiv for Matematik. pp.315-349. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421294368929.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved